# SDR AALA20111223MIA06

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 97,083 hours, 15,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT LENS MISSING AT FORWARD OVERWING DOOR.  REPLACED RED EMERGENCY LIGHT LENS AT FORWARD OVERWING DOOR.  OPS CHECK NORMAL.
